# SDR 2007UALA02717

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 42,190 hours, 30,612 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Sleeve
- Condition: Worn
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 2R ESCAPE SLIDE PACK GIRT BAR PROTECTIVE SLEEVE IS TORN AND MISSING AT RELEASE CABLE EYELET.    [08-17-07]   FOUND TO BE WORN.  REPLACED SLIDE PACK.
